# SDR ASMF200406020

- Difficulty date: June 19, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 42,649 hours, 29,850 cycles
- Engine: Pwa JT8D*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Inoperative
- Location: Autobrake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT PERFORMED TWO MISSED APPROACHES AND IT WAS SENT TO ACA TO UNSCHEDULED LANDING FOR REFUELING AND FOR INSTRUCTIONS OF AIR TRAFFIC CONTROL. DURING TRANSIT CHECK, CAPTAIN REPORTED AUTO BRAKE SYSTEM OUT OF SERVICE  AND  "AUTO BRAKE FAIL" LIGHT TURNED ON. SYSTEM WAS DEFERRED IAW MEL 32-9.
